# SDR COMA0560053

- Difficulty date: January 18, 2005
- Submitted: January 19, 2005
- Operation: Air carrier
- Aircraft: N466CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7627
- Aircraft time: 8,203 hours, 7,310 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Shaft
- Condition: Lack Of Lube
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 4995 DURING APPROACH TO MHT RECEIVED A FLAP FAIL MESSAGE.  FERRIED AIRCRAFT TO CVG FOR LUBRICATION OF THE FLEX DRIVE SHAFTS.
